# SDR SWAA2012081606747

- Difficulty date: July 15, 2012
- Submitted: August 16, 2012
- Operation: Air carrier
- Aircraft: N778SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27883
- Aircraft time: 43,769 hours, 25,546 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 111A11111
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE WEB CRACKED AT BS 663, LBL 43.  REPAIRED WEB IAW ER AND EA.
